# SDR AALA201905109006

- Difficulty date: May 8, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N123NN
- Make and model: Airbus A321-231
- Aircraft serial: 6256
- Aircraft time: 16,328 hours, 4,636 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY ACCUMULATOR NITROGEN CHARGE PRESSURE LOW AT 1L DOOR. MAINTENANCE SERVICED NITROGEN TO PROPER PRESSURE AT 1L DOOR EMERGENCY OPERATION CYLINDER PRESSURE PER AMM 52-10-00.
